A Gr\"uss type integral inequality associated with Gauss hypergeometric function fractional integral operator
Commun. Korean Math. Soc. 2015 Vol. 30, No. 2, 81-92
https://doi.org/10.4134/CKMS.2015.30.2.81
Printed April 30, 2015
Junesang Choi and Sunil Dutt Purohit
Dongguk University, Rajasthan Technical University
Abstract : In this paper, we aim at establishing a generalized fractional integral version of Gr\"uss type integral inequality by making use of the Gauss hypergeometric function fractional integral operator. Our main result, being of a very general character, is illustrated to specialize to yield numerous interesting fractional integral inequalities including some known results.
Keywords : amma function, Gr\"uss integral inequality and Gr\"uss type integral inequalities, Gauss hypergeometric function, Saigo, Erd\'elyi-Kober and Riemann-Liouville type fractional integral operators{Gamma function, Gr\"uss integral inequality and Gr\"uss type integral inequalities, Gauss hypergeometric function, Saigo, Erd\'elyi-Kober and Riemann-Liouville type fractional integral operators
MSC numbers : Primary 33B15, 33B99; Secondary 33C05, 33C15, 33C20, 44A20, 26A33
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd